Loading...
Loading...

Go to the content (press return)

Soliton solutions for a perturbed nonlinear Schrodinger equation

Author
Mihalache, D.; Torner, L.; Moldoveanu, F.; Panoiu, N.; Truta, N.
Type of activity
Journal article
Journal
Journal of physics A. Mathematical and general
Date of publication
1993-11
Volume
26
Number
17
First page
757
Last page
765
DOI
https://doi.org/10.1088/0305-4470/26/17/001 Open in new window
Repository
http://hdl.handle.net/2117/107417 Open in new window
URL
http://iopscience.iop.org/article/10.1088/0305-4470/26/17/001?fromSearchPage=true Open in new window
Abstract
Using the inverse scattering transform the authors found one-parameter and the breather-like four-parameter soliton solutions of a perturbed nonlinear Schrodinger equation which describes the pulse propagation in optical fibres in the femtosecond regime
Citation
Mihalache, D., Torner, L., Moldoveanu, F., Panoiu, N., Truta, N. Soliton solutions for a perturbed nonlinear Schrodinger equation. "Journal of physics A. Mathematical and general", Novembre 1993, vol. 26, núm. 17, p. 757-765.
Group of research
FOTONICA - Photonics Research Group

Participants

  • Mihalache, Dumitru  (author)
  • Torner Sabata, Lluis  (author)
  • Moldoveanu, F.  (author)
  • Panoiu, N.-C.  (author)
  • Truta, N.  (author)